# SDR 06FDEA2435

- Difficulty date: July 1, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46634
- Aircraft time: 69,686 hours, 22,725 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AT FLAP RETRACTION, BOXED AMBER FLAP DISAGREE LIGHT AND FLAPS SHOWED 3 AND 4  DEGREES ON BOTH SIDES IAW QRH, EXTENDED AND RETRACTED AGAIN.  FLAPS AGAIN SHOWED 3 AND 4 DEGREES ON BOTH SIDES, FLAPS WOULD NOT EXTEND BEYOND 3 TO 4 DEGREES.  CKD FLAP CABLES, F/U CABLES, AND FLAP DRUMS FROM COCKPIT TO W/W WITH NO DEFECTS.  CHECKED FLAP VANES AND TRACKS FOUND NO BINDING.  PERFORMED TEST OF FLAP LIMITER, TEST PASSED.  CHECKED FLAP POSITION X-MITTER THRU FCC 1 AND FCC 2 ALL WITHIN LIMITS.  RAN FLAPS THRU AT LEAST 10 TIMES WITH NO FAULTS OR BINDING NOTED IAW MM 27-50-00-5.  RAN FLAPS THRU APPROX 10 TIMES AND CHECKED LT AND RT FLAP ACTUATORS FOR BYPASSING AND OVERHEATING NONE NOTED AT THIS TIME IAW MM 27-50-00.
